Browse Title Index


 
Issue Title
 
Vol 5, No 1 (2018): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS SIMULATION OF SHOCK COMPRESSION AND THERMAL EXPANSION OF SIMPLE SUBSTANCE AND COMPLEX COMPOUNDS Abstract   PDF
S. Yu. Filatov
 
Vol 4, No 2 (2017): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS SOBOLEV TYPE EQUATION IN (n,p)-SECTORIAL CASE Abstract   PDF
E. V. Bychkov, K. Yu. Kotlovanov
 
Vol 10, No 1 (2023): Journal of Computational and Engineering Mathematics SOLUTION OF STOCHASTIC NON-AUTONOMOUS CHEN~-- GURTIN MODEL WITH MULTIPOINT INITIAL-FINAL CONDITION Abstract   PDF
M. A. Sagadeeva, S. A. Zagrebina
 
Vol 1, No 2 (2014): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS SOLUTION OF THE PROBLEM OF HYDRAULIC CALCULATION IN NETWORKS USING THE METHOD OF STEPWISE DIMENSIONALITY REDUCTION Abstract   PDF
A. S. Krasnov, I. G. Rusyak
 
Vol 6, No 2 (2019): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS SOLUTION TO THE INITIAL-FINAL VALUE PROBLEM FOR A NON-STATIONARY LEONTIEF TYPE SYSTEM Abstract   PDF
M. A. Sagadeeva, A. A. Stenina
 
Vol 4, No 4 (2017): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS SOLUTION TO THE PROBLEM ON IDENTIFICATION OF PARAMETERS OF UNIFORM MULTI-LEVEL PROCESS OF INFORMATION ACCUMULATION BY ROBOT Abstract   PDF
Yu. A. Sharapov
 
Vol 2, No 3 (2015): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS SOLVABILITY OF INITIAL PROBLEMS FOR ONE CLASS OF DYNAMICAL EQUATIONS IN QUASI-SOBOLEV SPACES Abstract   PDF (Русский)
F. L. Hasan
 
Vol 4, No 3 (2017): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS SOLVABILITY OF THE SHOWALTER--SIDOROV PROBLEM FOR SOBOLEV TYPE EQUATIONS WITH OPERATORS IN THE FORM OF FIRST-ORDER POLYNOMIALS FROM THE LAPLACE--BELTRAMI OPERATOR ON DIFFERENTIAL FORMS Abstract   PDF
D. E. Shafranov, N. V. Adukova
 
Vol 10, No 2 (2023): Journal of Computational and Engineering Mathematics SOLVING OF THE BIOLOGICAL KINETICS PROBLEM ON A HETEROGENEOUS MULTIPROCESSOR COMPUTER SYSTEM Abstract   PDF
Y. V. Belova, A. M. Atayan, V. N. Litvinov, A. E. Chistyakov, E. O. Rakhimbaeva, A. V. Nikitina
 
Vol 5, No 1 (2018): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS SPECTRAL PROBLEM FOR A MATHEMATICAL MODEL OF HYDRODYNAMICS Abstract   PDF
E. V. Kirillov, G. A. Zakirova
 
Vol 4, No 1 (2017): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS SPECTRAL PROBLEMS FOR ONE MATHEMATICAL MODEL OF HYDRODYNAMICS Abstract   PDF
I. S. Strepetova, L. M. Fatkullina, G. A. Zakirova
 
Vol 9, No 3 (2022): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS STABILITY ANALYSIS OF PERTURBED SYSTEMS FOR INVESTIGATION OF LIMITED BOUNDEDNESS OF THEIR SOLUTIONS Abstract   PDF
I. A. Yeletskikh, K. S. Yeletskikh
 
Vol 10, No 1 (2023): Journal of Computational and Engineering Mathematics STABILIZATION OF THE STOCHASTIC BARENBLATT -- ZHELTOV -- KOCHINA EQUATION Abstract   PDF
O. G. Kitaeva
 
Vol 8, No 3 (2021): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS STABILIZATION OF A SYSTEM WITH LINEAR DELAY Abstract   PDF
B. G. Grebenshchikov, A. B. Lozhnikov
 
Vol 7, No 2 (2020): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS STABLE AND UNSTABLE INVARIANT SPACES OF ONE STOCHASTIC NON-CLASSICAL EQUATION WITH A RELATIVELY RADIAL OPERATOR ON A 3-TORUS Abstract   PDF
O. G. Kitaeva
 
Vol 4, No 1 (2017): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS STATIONARY AUTOMATIC VIBRATION CONTROL AND ANALYSIS SYSTEMS: APPLICATION EXPERIENCE Abstract   PDF
E. N. Ishmetyev, O. S. Logunova, A. N. Panov, D. V. Chistyakov, E. E. Bodrov
 
Vol 4, No 1 (2017): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS STATISTICAL ANALYSIS OF THE FUNCTIONAL STATUS IN ORIENTEERS Abstract   PDF
V. I. Zalyapin, A. P. Isaev, R. Y. Abzalilov, E. V. Kharitonova
 
Vol 5, No 2 (2018): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS STATISTICAL MODELLING AS AN TOOL TO OPTIMIZING THE CAPITAL STRUCTURE Abstract   PDF
N. S. Kolotova, O. S. Starkova
 
Vol 6, No 1 (2019): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS STATISTICAL STUDY OF THE PAID SERVICES MARKET SITUATION TO IMPROVE THE ACTIVITY OF AN ENTERPRISE Abstract   PDF
N. S. Kolotova, A. A. Kuznetsov
 
Vol 9, No 1 (2022): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS STOCHASTIC BARENBLATT-ZHELTOV-KOCHINA MODEL WITH NEUMANN CONDITION AND MULTIPOINT INITIAL-FINAL VALUE CONDITION Abstract   PDF
L. A. Kovaleva, A. S. Konkina, S. A. Zagrebina
 
Vol 5, No 2 (2018): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS STOCHASTIC INCLUSIONS WITH CURRENT VELOCITIES HAVING DECOMPOSABLE RIGHT-HAND SIDES Abstract   PDF
Yu. E. Gliklikh, A. V. Makarova
 
Vol 1, No 2 (2014): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS STOCHASTIC LEONTIEFF TYPE EQUATIONS IN TERMS OF CURRENT VELOCITIES OF THE SOLUTION Abstract   PDF
Y. E. Gliklikh, E. Yu. Mashkov
 
Vol 10, No 1 (2023): Journal of Computational and Engineering Mathematics STRUCTURAL SYNTHESIS OF THE COMPUTER VISION AND ITS PARAMETRIC IDENTIFICATION WITH STATISTICAL ESTIMATION OF VARIATIONAL PARAMETERS Abstract   PDF
A. R. Iskhakov, V. R. Akbashev
 
Vol 10, No 2 (2023): Journal of Computational and Engineering Mathematics STUDY OF SOLVABILITY OF BOUNDARY VALUE PROBLEMS FOR ONE SINGULAR DIFFERENTIAL EQUATION Abstract   PDF
A. V. Kungurtseva, I. A. Kolesnikov
 
Vol 7, No 3 (2020): JOURNAL OF COMPUTATIONAL AND ENGINEERING MATHEMATICS TABULATION OF PRIME LINKS IN THE THICKENED SURFACE OF GENUS 2 HAVING DIAGRAMS WITH AT MOST 4 CROSSINGS Abstract   PDF
A. A. Akimova
 
201 - 225 of 249 Items << < 4 5 6 7 8 9 10 > >>